Asymptotic behavior of predator-prey systems perturbed by white noise

Nguyen Hai Dang, Nguyen Huu Du, Ta Viet Ton

Research output: Contribution to journalArticlepeer-review

14 Citations (Scopus)

Abstract

In this paper, we develop the results in Rudnicki (Stoch. Process. Appl. 108:93- 107, 2003) to a stochastic predator-prey system where the random factor acts on the coefficients of environment. We show that there exists the density functions of the solutions and then, study the asymptotic behavior of these densities. It is proved that the densities either converges in L1 to an invariant density or converges weakly to a singular measure on the boundary.

Original languageEnglish
Pages (from-to)351-370
Number of pages20
JournalActa Applicandae Mathematicae
Volume115
Issue number3
DOIs
Publication statusPublished - Sep 2011
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Asymptotic behavior of predator-prey systems perturbed by white noise'. Together they form a unique fingerprint.

Cite this